# SDR SWIA201333065

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 26,650 hours, 22,433 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Dirty
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C ROLLS TO THE LEFT WHEN FLAPS 45 SELECTED.  (FLT 5584)  CLEANED AND INSPECTED WING AND SPOILER SURFACES AS NEEDED.  REMOVED DIRT AND GREASE FROM LEFT AND RIGHT FLAP AREAS.  NO MISSING HARDWARE TO FLAP CANOES OR PANELS.  ALL ACTUATORS INSTALLED CORRECTLY.  PASSED FUNCTIONAL FLIGHT.
